Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 22, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 25, 2011, 2:38 PM MDT for Santa Fe County, New Mexico. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 2:38 PM MDT (20:38 UTC)
- Expired
- Jul 25, 2011, 4:08 PM MDT
- In force
- 90 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 85 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
630 WGUS55 KABQ 252038 FFWABQ NMC049-252230- /O.NEW.KABQ.FF.W.0022.110725T2038Z-110725T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 238 PM MDT MON JUL 25 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO * UNTIL 430 PM MDT * AT 230 PM MDT...THE PUBLIC REPORTED TORRENTIAL RAIN FROM A THUNDERSTORM OVER SANTA FE. THE STORM PRODUCING VERY HEAVY RAIN WAS DRIFTING NORTHEAST TOWARD THE SANTA FE PLAZA. OBSERVATIONS AT THE SANTA FE AIRPORT INDICATED CLOSE TO ONE INCH OF RAIN IN 45 MINUTES. THE GREATEST THREAT FOR FLASH FLOODING WILL BE AROUND EL RANCHO DE LOS GOLONDRINAS...THE SANTA FE DOWNS...THE SANTA FE AIRPORT...AND THE SANTA FE PLACE MALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. TO REPORT SEVERE WEATHER...CONTACT THE NEAREST LAW ENFORCEMENT AGENCY...AND THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637. && LAT...LON 3565 10617 3573 10594 3554 10592 3548 10616 $$ GUYER
2 follow-up statements
600 WGUS75 KABQ 252117 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT MON JUL 25 2011 NMC049-252230- /O.CON.KABQ.FF.W.0022.000000T0000Z-110725T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 317 PM MDT MON JUL 25 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR CENTRAL SANTA FE COUNTY... AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER INDICATED HEAVY RAIN HAS ENDED OVER THE SANTA FE AREA. FLASH FLOODING IS STILL POSSIBLE IN ARROYOS ON THE SOUTHWEST SIDE OF TOWN NEAR THE SANTA FE AIRPORT AND OVER EL RANCHO DE LOS GOLONDRINAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3565 10617 3573 10594 3554 10592 3548 10616 $$ GUYER
738 WGUS75 KABQ 252208 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 408 PM MDT MON JUL 25 2011 NMC049-252217- /O.CAN.KABQ.FF.W.0022.000000T0000Z-110725T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 408 PM MDT MON JUL 25 2011 ...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL SANTA FE COUNTY... THE FLASH FLOOD THREAT HAS ENDED ACROSS THE WARNED AREA. THUS... THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3565 10617 3573 10594 3554 10592 3548 10616 $$ GUYER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 3:00 AM MDT, 11 hours 38 minutes earlier.
Area forecast discussion, Jul 25, 3:00 AM MDT, 11 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT MON JUL 25 2011 .DISCUSSION...ONGOING CONVECTION...ALTHOUGH SLOWLY WANING FOR THE MOST PART...STRETCHES ACROSS A WIDE SWATH OF CENTRAL NEW MEXICO EARLY THIS MORNING. SEE LITTLE IN THE MODELS THAT/S SIGNIFICANTLY DIFFERENT FROM 24 HOURS AGO...AT LEAST IN THE NEXT 24 HOURS. UPPER HIGH CENTER STILL FORECAST TO SHIFT INTO TEXAS AND OVER PORTIONS OF THE PLAINS STATES TUESDAY AND DURING THE MID TO LATE WEEK PERIOD. WITH THE LIGHT SOUTHEAST TO SOUTH WINDS ALOFT FORECAST TODAY...DECIDED TO RENEW THE FLASH FLOOD WATCH FOR BURN SCAR ZONES FOR MIDDAY THROUGH MID EVENING. STORM MOTION ON TUESDAY IS FORECAST TO BE A LITTLE FASTER...AND TO THE NORTH AND NORTHEAST. GFS HAS MORE OF A WESTERLY COMPONENT TO THE UPPER WINDS TUESDAY NIGHT AND WEDNESDAY AS AT LEAST ONE DISTURBANCE TRACKS ACROSS EASTERN ARIZONA AND OVER NORTHERN NEW MEXICO. THIS COULD ENHANCE CONVECTIVE ACTIVITY DURING THIS PERIOD. STILL APPEARS CONVECTION MAY ALSO FORCE A SURFACE BOUNDARY INTO NORTHEAST NEW MEXICO LATER THURSDAY...WHICH MAY LINGER IN THE NORTHEAST PLAINS INTO FRIDAY. THE UPPER HIGH CENTER THEN SHIFTS BACK TO THE WEST AND OVER NEW MEXICO FOR THE UPCOMING WEEKEND. THIS WOULD LEAD TO LESS CONVECTION OVERALL...BUT ESPECIALLY IN THE EASTERN PLAINS...WHERE STEERING FLOW WOULD NOT FAVOR STORMS DRIFTING OFF THE HIGH TERRAIN. OTHERWISE...DAYTIME TEMPERATURES WILL BE NEAR TO ABOVE NORMAL FOR THE WORK WEEK. && .AVIATION...A FEW SHRA AND TSTMS WILL CONTINUE TO MOVE WESTWARD THIS MORNING ACROSS WC AND SC NM. ADDITIONAL SHRA AND TSTMS WILL DEVELOP AROUND 18Z AND BECOME MORE WIDESPREAD AS THE AFTN PROGRESSES. TSTMS WILL BE CAPABLE OF WIND GUSTS TO 40KTS AND MVFR CIGS AND VSBYS IN HEAVY RAIN. NEARLY ANY TAF SITE MAY BE IMPACTED WITH TSTMS...THOUGH LOWEST CHANCES APPEAR TO BE AT KROW. STORMS WILL LINGER INTO THE EVENING AND OVERNIGHT HOURS...THOUGH IN GENERAL...WILL GRADUALLY DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER...A FEW SHOWERS CONTINUE TO LINGER EARLY THIS MORNING OVER PORTIONS OF THE STATE. AREAS THAT RECEIVED APPRECIABLE RAINFALL...GENERALLY FROM THE SOUTHWEST MTNS TO THE NORTHEAST PLAINS...CAN EXPECT GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES THIS MORNING. POOR RECOVERIES ARE EXPECTED ACROSS THE FAR NW PORTIONS OF THE STATE. UPPER HIGH REMAINS SQUARELY OVERHEAD THIS MORNING. STORMS WILL DEVELOP LATE THIS MORNING OR EARLY THIS AFTERNOON OVER THE HIGH TERRAIN BEFORE INCREASING IN COVERAGE AND INTENSITY DURING THE MID TO LATE AFTERNOON HOURS. STORMS WILL GENERALLY DRIFT WESTWARD...THOUGH SOME ERRATIC STORM MOTIONS WILL BE POSSIBLE WITH COLLIDING OUTFLOW BOUNDARIES. BOTTOM LINE HOWEVER...IS THAT STORMS WILL BE SLOW MOVING...THUS HAVING THE POTENTIAL TO BRING HEAVY...PERHAPS FLOODING...RAINS. THE BIGGEST CONCERN REMAINS THE BURN SCARS AND A FLASH FLOOD WATCH WILL AGAIN BE ISSUED FOR THOSE AREAS. FAVORED AREAS FOR HEAVY PRECIP TODAY WILL BE ACROSS THE WESTERN AND NORTHERN MOUNTAINS...THOUGH A REMNANT OUTFLOW BOUNDARY ACROSS NORTHEAST NM MAY ALSO BE A TRIGGER. CENTER OF THE UPPER HIGH WILL SHIFT EASTWARD ON TUESDAY...AND MONSOONAL MOISTURE PLUME WILL SQUEAK EASTWARD ACROSS THE AZ-NM BORDER. STORM MOTION WILL ALSO SHIFT FROM SW TO NE. MORE WESTERLY UPPER LEVEL FLOW WILL USHER IN SOME DRIER AIR ACROSS THE NORTHWEST ON WEDNESDAY AND EVEN MORESO ON THURSDAY...THUS SLASHING PWAT VALUES A BIT. THUNDERSTORMS SHOULD FAVOR CENTRAL AREAS ON WEDNESDAY. MODELS LOOK TO RETAIN A REMNANT OUTFLOW BOUNDARY ACROSS NE NM...WHICH SHOULD BE THE FOCUS FOR THUNDERSTORMS ON THURSDAY. STORMS MAY COVER MUCH OF NE AND EC NM BY THE EVENING HOURS. PORTIONS OF NW NM MAY BE SHUT OFF FROM THUNDERSTORM DEVELOPMENT ENTIRELY ON THURSDAY DUE TO THE DRIER AIR. MODELS ATTEMPT TO SHIFT THE UPPER HIGH BACK WESTWARD OVER NEW MEXICO FRIDAY THROUGH THE WEEKEND. NONETHELESS...RECYCLED MOISTURE SHOULD KEEP THUNDERSTORMS IN PLAY. OVERALL FOR THE NEXT SEVERAL DAYS...GOOD TO EXCELLENT RECOVERIES ARE EXPECTED EACH NIGHT IN AREAS THAT RECEIVED RAINFALL DURING THE DAY. DAYTIME HUMIDITY READINGS WILL GENERALLY RANGE FROM 20 TO 40 PERCENT. DAYTIME TEMPERATURES WILL RUN NEAR TO 5 DEGREES ABOVE NORMAL...AND OVERNIGHT TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 96 69 94 66 / 30 50 20 40 DULCE........................... 88 59 87 59 / 40 60 40 30 CUBA............................ 87 60 86 60 / 40 50 40 60 GALLUP.......................... 89 57 87 59 / 40 50 40 50 EL MORRO........................ 85 56 84 57 / 50 50 50 50 GRANTS.......................... 89 60 85 61 / 30 50 40 50 QUEMADO......................... 87 59 86 59 / 30 50 50 60 GLENWOOD........................ 92 64 92 63 / 30 50 40 30 CHAMA........................... 83 51 81 50 / 50 60 50 40 LOS ALAMOS...................... 86 62 85 61 / 40 50 20 40 PECOS........................... 84 57 83 57 / 50 50 30 30 CERRO/QUESTA.................... 83 54 82 54 / 50 50 30 30 RED RIVER....................... 76 47 76 47 / 50 60 40 30 ANGEL FIRE...................... 80 48 80 48 / 50 50 40 30 TAOS............................ 88 56 88 55 / 40 50 30 30 MORA............................ 81 55 81 54 / 50 50 30 30 ESPANOLA........................ 90 57 90 57 / 40 50 20 30 SANTA FE........................ 86 60 86 59 / 40 50 20 30 SANTA FE AIRPORT................ 89 62 90 61 / 40 50 20 30 ALBUQUERQUE FOOTHILLS........... 91 68 91 67 / 30 40 20 30 ALBUQUERQUE HEIGHTS............. 93 70 93 69 / 30 40 20 20 ALBUQUERQUE VALLEY.............. 94 64 94 64 / 20 40 20 30 ALBUQUERQUE WEST MESA........... 94 66 94 66 / 30 40 20 30 LOS LUNAS....................... 94 68 94 68 / 20 40 20 20 RIO RANCHO...................... 94 67 94 67 / 30 40 20 30 SOCORRO......................... 96 69 96 69 / 20 30 10 30 SANDIA PARK/CEDAR CREST......... 85 57 85 57 / 40 50 20 20 TIJERAS......................... 90 64 90 64 / 40 50 20 20 MORIARTY/ESTANCIA............... 90 61 90 60 / 40 50 30 20 CLINES CORNERS.................. 86 60 86 59 / 50 50 30 30 GRAN QUIVIRA.................... 90 63 90 63 / 40 50 30 20 CARRIZOZO....................... 90 65 90 65 / 30 30 20 20 RUIDOSO......................... 87 60 89 61 / 30 40 30 20 CAPULIN......................... 89 61 90 57 / 30 40 30 20 RATON........................... 94 59 96 59 / 30 30 30 20 SPRINGER........................ 91 58 92 57 / 30 40 30 20 LAS VEGAS....................... 85 56 87 57 / 50 50 30 30 CLAYTON......................... 94 66 97 67 / 30 30 10 10 ROY............................. 93 64 93 64 / 30 30 20 20 CONCHAS......................... 95 67 97 67 / 30 20 10 10 SANTA ROSA...................... 95 68 97 68 / 20 20 20 20 TUCUMCARI....................... 98 70 100 71 / 20 20 10 10 CLOVIS.......................... 97 69 99 69 / 10 10 5 10 PORTALES........................ 98 70 99 70 / 10 10 5 10 FORT SUMNER..................... 97 70 98 70 / 10 10 10 10 ROSWELL......................... 99 72 101 72 / 10 10 10 10 PICACHO......................... 91 62 92 64 / 10 20 10 20 ELK............................. 87 58 89 61 / 20 30 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539. &&
Hazardous weather outlook, Jul 25, 6:00 AM MDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON JUL 25 2011 NMZ501>540-261200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND NEAR RECENT BURN SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.
In the hours before
Special weather statement, Jul 25, 12:18 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1218 PM MDT MON JUL 25 2011 NMZ504-511-251845- JEMEZ MOUNTAINS-NORTHWEST HIGHLANDS- 1218 PM MDT MON JUL 25 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SANDOVAL AND SOUTHERN RIO ARRIBA COUNTIES THROUGH 1245 PM MDT... AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF CUBA...MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME SOUTHERN RIO ARRIBA AND NORTHERN SANDOVAL COUNTIES. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3616 10700 3617 10678 3591 10676 3589 10699 TIME...MOT...LOC 1818Z 359DEG 4KT 3602 10685 GUYER
Special weather statement, Jul 25, 1:29 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT MON JUL 25 2011
NMZ524>526-252000-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-UPPER TULAROSA
VALLEY-
129 PM MDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN AND EASTERN
SOCORRO COUNTIES THROUGH 200 PM MDT...
AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF WHITE OAKS...OR ABOUT 13
MILES NORTH OF CARRIZOZO...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 54 BETWEEN CARRIZOZO
AND HIGHWAY 55...COUNTY ROADS 175...176...A12...AND B185.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3383 10621 3407 10596 3387 10573 3375 10572
3370 10579 3370 10591
TIME...MOT...LOC 1928Z 129DEG 7KT 3384 10590
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:28 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro | 92 min |
| Jul 24, 6:38 PM MDT | Special Weather Statement | ABQ | 52 min | |
| Jul 24, 8:34 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 116 min |
| Jul 24, 10:04 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 116 min |
| Jul 24, 10:16 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Socorro, Valencia | 119 min |
| Jul 24, 10:46 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Socorro, Torrance, Valencia | 119 min |
| Jul 25, 12:04 AM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 116 min |
| Jul 25, 4:04 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 25, 11:24 AM MDT | Areal Flood Advisory | ABQ | Santa Fe | 111 min |
| Jul 25, 12:31 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 3 hr |
| Jul 25, 12:52 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 57 min |
| Jul 25, 12:59 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 3 hr |
| Jul 25, 1:29 PM MDT | Special Weather Statement | ABQ | Lincoln | 31 min |
| Jul 25, 1:58 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 2 hr |
| Jul 25, 2:13 PM MDT | Flash Flood Warning | ABQ | Colfax | 71 min |
| Jul 25, 3:13 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Jul 25, 3:30 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 90 min |
| Jul 25, 3:51 PM MDT | Special Weather Statement | ABQ | Catron | 24 min |
| Jul 25, 4:21 PM MDT | Special Weather Statement | ABQ | Catron | 24 min |
| Jul 25, 4:33 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 87 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.